# SDR IPXA2018051409534

- Difficulty date: May 2, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AEA01151
- Condition: Cracked
- Location: L3 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  L3 DOOR FRAME LOWER WEB FOUND CRACKED AT BS 1254,  Z-18.  REPAIRED THE  DOOR FRAME LOWER WEB IAW SRM 53-40-15, REPAIR 3, FIG 201. MAJOR.
